Skip to Main content Skip to Navigation
Journal articles

On estimating optimal α-returns to scale

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02499116
Contributor : Isabelle Celet <>
Submitted on : Thursday, March 5, 2020 - 9:09:25 AM
Last modification on : Thursday, March 5, 2020 - 7:02:56 PM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Boussemart, Walter Briec, Herve Leleu, Paola Ravelojaona. On estimating optimal α-returns to scale. Journal of the Operational Research Society, Palgrave Macmillan, 2018, 70 (1), pp.1-11. ⟨10.1080/01605682.2017.1418148⟩. ⟨hal-02499116⟩

Share

Metrics

Record views

26